Artículos

Artículos Encontrados 35 registros  inicioanterior27 - 35  ir al registro: La búsqueda tardó 0.00 segundos. 
27.
13 p, 678.7 KB On the polynomial limit cycles of polynomial differential equations / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2011 - 10.1007/s11856-011-0019-3
Israel Journal of Mathematics, Vol. 181 (2011) , p. 461-475  
28.
10 p, 289.7 KB Weierstrass integrability in Liénard differential systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this work we study the Liénard differential systems that admit a Weierstrass first integral or a Weierstrass inverse integrating factor.
2011 - 10.1016/j.jmaa.2010.11.005
Journal of Mathematical Analysis and Applications, Vol. 377 Núm. 1 (2011) , p. 362-369  
29.
8 p, 335.6 KB On the planar integrable differential systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Under very general assumptions we prove that the planar differential systems having a first integral are essentially the linear differential systems u˙ = u, ˙v = v. Additionally such systems always have a Lie symmetry. [...]
2011 - 10.1007/s00033-011-0116-5
ZAMP. Journal of Applied Mathematics and Physics, Vol. 62 Núm. 4 (2011) , p. 567-574  
30.
19 p, 771.0 KB Centers and isochronous centers for generalized quintic systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
In this paper we classify the centers and the isochronous centers of certain polynomial differential systems in R2 of degree d ≥ 5 odd that incomplex notation can be written as z˙ = (λ + i)z + (zz¯)d−52 (Az5 + Bz4z¯ + Cz3z¯2 + Dz2z¯3 + Ezz¯4 + Fz¯5),where λ ∈ R and A, B, C, D, E, F ∈ C. [...]
2015 - 10.1016/j.cam.2014.11.007
Journal of Computational and Applied Mathematics, Vol. 279 (2015) , p. 173-186  
31.
13 p, 800.0 KB Centers for the Kukles homogeneous systems with odd degree / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Instituto Superior Técnico (Lisboa). Departamento de Matemática)
For the polynomial differential system x ̇ = −y, y ̇ = x Q n (x, y), where Q n (x, y) is a homogeneous polynomial of degree n there are the following two conjectures raised in 1999. (1) Is it true that the previous system for n 2 has a center at the origin if and only if its vector field is symmetric about one of the coordinate axes? (2) Is it true that the origin is an isochronous center of the previous system with the exception of the linear center only if the system has even degree? We prove both conjectures for all n odd.
2015 - 10.1112/blms/bdv005
Bulletin of the London Mathematical Society, Vol. 47 Núm. 2 (2015) , p. 315-324  
32.
28 p, 438.5 KB Limit cycles bifurcating from planar polynomial quasi-homogeneous centers / Giné, Jaume (Universitat de Lleida. Departament de Matematica) ; Grau, Maite (Universitat de Lleida. Departament de Matematica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we find an upper bound for the maximum number of limit cycles bifurcating from the periodic orbits of any planar polynomial quasi-homogeneous center, which can be obtained using first order averaging method. [...]
2015 - 10.1016/j.jde.2015.08.014
Journal of Differential Equations, Vol. 259 (2015) , p. 7135-7160  
33.
19 p, 168.9 KB Integrability of a linear center perturbed by a fourth degree homogeneous polynomial / Chavarriga Soriano, Javier (Universitat de Lleida. Departament de Matemàtica) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
In this work we study the integrability of a two-dimensional autonomous system in the plane with linear part of center type and non-linear part given by homogeneous polynomials of fourth degree. We give sufficient conditions for integrability in polar coordinates. [...]
1996 - 10.5565/PUBLMAT_40196_03
Publicacions Matemàtiques, Vol. 40, Núm. 1 (1996) , p. 21-39  
34.
22 p, 192.1 KB Integrability of a linear center perturbed by a fifth degree homogeneous polynomial / Chavarriga Soriano, Javier (Universitat de Lleida. Departament de Matemàtica) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
In this work we study the integrability of two-dimensional autonomous system in the plane with linear part of center type and non-linear part given by homogeneous polynomials of fifth degree. We give a simple characterisation for the integrable cases in polar coordinates. [...]
1997 - 10.5565/PUBLMAT_41297_02
Publicacions Matemàtiques, V. 41 n. 2 (1997) p. 335-356  
35.
16 p, 131.0 KB The null divergence factor / Chavarriga Soriano, Javier (Universitat de Lleida. Departament de Matemàtica) ; Giacomini, Héctor (Université de Tours. Laboratoire de Mathématiques et Physique Théorique) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Let (P,Q) be a C1 vectorfield defined in a open subset U ⊂ R2. We call a null divergence factor a C1 solution V (x, y) of the equation P ∂V ∂x + Q∂V ∂y = ∂P ∂x + ∂Q ∂y V . In previous works it has been shown that this function plays a fundamental role in the problem of the center and in the determination of the limit cycles. [...]
1997
Publicacions Matemàtiques, V. 41 n. 1 (1997) p. 41-56  

Artículos : Encontrados 35 registros   inicioanterior27 - 35  ir al registro:
Vea también: autores con nombres similares
39 Gine, Jaume
39 Gine, Jaume
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.